3 doctors weighed in:

Confused a med with ambroxol with baby drops for eye and put the med on her eye baby cried alot, will it damage her eye? And it sure burns i tried.

3 doctors weighed in
Dr. James Eitner
Family Medicine
2 doctors agree

In brief: It Can

Direct contact of ambroxol with the eye may cause transient discomfort characterised by tearing or conjunctival redness.
Slight abrasive damage may also result, so i would recommend seeing an ophthalmologist. Also, there may be other chemicals in the medication that could irritate or damage the eye. Take the medication with you to the eye doctor.

In brief: It Can

Direct contact of ambroxol with the eye may cause transient discomfort characterised by tearing or conjunctival redness.
Slight abrasive damage may also result, so i would recommend seeing an ophthalmologist. Also, there may be other chemicals in the medication that could irritate or damage the eye. Take the medication with you to the eye doctor.
Dr. James Eitner
Dr. James Eitner
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors